Review of "M.A. Moshier, A rational reconstruction of the domain of feature structures, J. Logic Lang. Inform. 4 (1995) 111-143"

Share/Save/Bookmark

Asveld, P.R.J. (1996) Review of "M.A. Moshier, A rational reconstruction of the domain of feature structures, J. Logic Lang. Inform. 4 (1995) 111-143". [Book Review]

[img]
Preview
PDF
34Kb
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/66055
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page